Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 954513, 6 pages
Research Article

Starlikeness and Convexity of Generalized Struve Functions

1Department of Mathematics, Faculty of Science and Art, Erzincan University, 24000 Erzincan, Turkey
2Department of Mathematics, Faculty of Science, Ataturk University, 25240 Erzurum, Turkey

Received 3 December 2012; Accepted 14 January 2013

Academic Editor: Mustafa Bayram

Copyright © 2013 Nihat Yagmur and Halit Orhan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nihat Yagmur and Halit Orhan, “Starlikeness and Convexity of Generalized Struve Functions,” Abstract and Applied Analysis, vol. 2013, Article ID 954513, 6 pages, 2013.